×

zbMATH — the first resource for mathematics

Bent functions on partial spreads. (English) Zbl 1355.94104
Summary: For an arbitrary prime \(p\) we use partial spreads of \(\mathbb{F }_p^{2m}\) to construct two classes of bent functions from \(\mathbb{F }_p^{2m}\) to \(\mathbb{F }_p\). Our constructions generalize the classes \(PS^{(-)}\) and \(PS^{(+)}\) of binary bent functions which are due to J. F. Dillon [Proc. 6th southeast. Conf. Comb., Graph Theor., Comput., Boca Raton 1975, 237–249 (1975; Zbl 0346.05003); Elementary Hadamard difference sets. PhD thesis, University of Maryland (1974)].

MSC:
94C10 Switching theory, application of Boolean algebra; Boolean functions (MSC2010)
51E14 Finite partial geometries (general), nets, partial spreads
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dillon J.F.: Elementary Hadamard difference sets. PhD thesis, University of Maryland (1974). · Zbl 0346.05003
[2] Dillon J.F.: Elementary Hadamard difference sets. In: Proceedings of the Sixth Southeastern Conference on Combinatorics, Graph Theory, and Computing (Florida Atlantic University, Boca Raton, 1975), pp. 237-249. Congressus Numerantium, No. XIV, Utilitas Math., Winnipeg (1975). · Zbl 0346.05003
[3] Helleseth T., Kholosha A.: Monomial and quadratic bent functions over the finite fields of odd characteristic. IEEE Trans. Inform. Theory 52(5), 2018-2032 (2006). · Zbl 1177.94149
[4] Hirschfeld J.W.P.: Finite projective spaces of three dimensions. The Clarendon Press, Oxford University Press, New York (1985). · Zbl 0574.51001
[5] Hou X.: \(q\)-ary bent functions constructed from chain rings. Finite Fields Appl. 4(1), 55-61 (1998). · Zbl 1012.05038
[6] Jia W., Zeng X., Helleseth T., Li C.: A class of binomial bent functions over the finite fields of odd characteristic. IEEE Trans. Inform. Theory 58(9), 6054-6063 (2012). · Zbl 1364.94801
[7] Kumar P.V., Scholtz R.A., Welch L.R.: Generalized bent functions and their properties. J. Comb. Theory Ser. A 40(1), 90-107 (1985). · Zbl 0585.94016
[8] Li N., Helleseth T., Tang X., Kholosha A.: Several new classes of bent functions from Dillon exponents. IEEE Trans. Inform. Theory 59(3), 1818-1831 (2013). · Zbl 1364.94802
[9] Nyberg K.: Constructions of bent functions and difference sets. Advances in cryptology, EUROCRYPT ’90 (Aarhus, 1990), Lecture Notes in Computer Science, vol. 473, pp. 151-160. Springer, Berlin (1991).
[10] Nyberg K.: Perfect nonlinear S-boxes. Advances in cryptology, EUROCRYPT ’91 (Brighton, 1991), Lecture Notes in Computer Science, vol. 547, pp. 378-386. Springer, Berlin (1991). · Zbl 0766.94012
[11] Rajola S., Scafati Tallini M.: Maximal partial spreads in PG(3, \(q\)). J. Geom. 85(1-2), 138-148 (2006). · Zbl 1109.51005
[12] Rothaus O.: On bent functions. IDA CRD Working Paper No. 169 (1966).
[13] Rothaus O.S.: On “bent” functions. J. Comb. Theory Ser. A 20(3), 300-305 (1976). · Zbl 0336.12012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.